# SDR SWAA2021110121883

- Difficulty date: September 21, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 66,751 hours, 39,284 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Corroded
- Location: L/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EMERGENCY EXIT HATCH ESCAPE STRAP HOOK L/H SIDE AT PASSENGER CABIN ; 2021-435717 / [01] REPLACED EMERGENCY EXIT HATCH ESCAPE STRAP HOOK L/H SIDE AT PASSENGER CABIN I.A.W B737-700 AMM 25-61-10-400-802; [02] REPLACED EMERGENCY EXIT HATCH ESCAPE STRAP HOOK L/H SIDE AT PASSENGER CABIN I.A.W B737-700 AMM 25-61-10-400-802
